Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What are the side effects of Levilpil?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5293 Questions
My wife is taking Levilpil 500 mg in the morning Levilpil 500 mg and Nexito plus in the night. She has taken more than 3 - 4 grams of Levipil in the morning as not feelng well and without any of our notice . Kindly advice if there is any adverse effect due to this and kindly let me know whether she can take 500 mg levipil in the night .
Posted Sat, 1 Feb 2014 in Medicines and Side Effects
Answered by Dr. Sudhir Kumar 8 hours later
Brief Answer: My reply is below. Detailed Answer: Hi, Thank you for posting your query. First of all, I would like to reassure you that 3-4 grams of levipil (levetiracetam) is safe and it would not lead to any adverse effects. She should skip the next two doses (night and next morning) and then, can restart her usual schedule of levipil. I hope my answer helps. Please get back if you have any follow up queries or if you require any additional information. Wishing you good health, Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist Apollo Hospitals, Hyderabad, India Click on this link to ask me a DIRECT QUERY: My BLOG:
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor